# SDR 102201

- Difficulty date: March 11, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N360SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- Aircraft time: 40,599 hours, 43,922 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL A/C EXPERIENCED A NOSE WHEEL SHIMMY AT 65KTS. AIRCREW ABORTED TAKE-OFF AND RETURNED SAFETY TO THE GATE.
